MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL MOUNT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL MOUNT
Catalog Number NT3211
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was impossible to separate the mount from the implant #34 and was removed.Procedure completed.
 
Event or Problem Description
Purple external connection implant does not have mount, doctor has sent it with the implant, so a mmc15 has been added as item.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem , g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h10: additional narrative.Purple external connection implant does not have mount, doctor has sent it with the implant, so a mmc15 has been added as item.After additional information was received on mar 15, 2024, it was determined that this event no longer meets the criteria of a malfunction that if it were to recur would cause or contributed to a death and / or serious injury.As a result, the prior submission for mfr-0001038806-2024-00411 submitted on 3/8/2024 is no longer considered a reportable event by the manufacturer and no further report will be submitted for this event.

Brand Name
OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL MOUNT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18866205
Report Number0001038806-2024-00411
Device Sequence Number8239529
Product Code DZE
UDI-Device Identifier00844868011972
UDI-Public(01)00844868011972(17)280316(10)2023030391
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNT3211
Device Lot Number2023030391
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient EthnicityNon Hispanic